# SDR USAA970270

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Part time: 36,691 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND .25 INCH CRACK IN OUTER SKIN AT LOWER HINGE CUTOUT AFT ENTRY DOOR.  INSTALLED EXT SKIN REPAIR, REPAIRED PER SERM 53-30-3 (FIG 34) AND EA 42994.  (M)
